# SDR SWI2025F01033

- Difficulty date: February 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON PAX DOOR INTERCOSTAL MID DD6 (MARKED)   (C-CHECK RO 07/18/2025)REMOVED AND REPLACED PAX DOOR INTERCOSTAL MID DD6 REF CRJ700 SRM 51-42-06-001-001-A01. AND DWG 601R31702 REV. N. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD. SEE CONTINUATION CARD FOR FULL DETAILS.
